Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Aproximación")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 67516

  • Page / 2701

Export

Selection :

  • and

Approximations rationnelles de Tchebychev dans un cercle, sur une circonférence et sur un segmentPEKARSKIJ, A. A.Matematičeskij sbornik (Moskva). 1987, Vol 133, Num 1, pp 86-102, issn 0368-8666Article

A unified theory for real US. complex rational chebyshev approximation on an intervalRUTTAN, A; VARGA, R. S.Transactions of the American Mathematical Society. 1989, Vol 312, Num 2, pp 681-697, issn 0002-9947Article

A note on rational approximation to (1-X)σREDDY, A. R.Journal of approximation theory. 1987, Vol 49, Num 4, pp 404-407, issn 0021-9045Article

Approximation by rational functionsDEVORE, R. A.Proceedings of the American Mathematical Society. 1986, Vol 98, Num 4, pp 601-604, issn 0002-9939Article

Simultaneous partial Padé approximantsDE BRUIN, M. G.Journal of computational and applied mathematics. 1988, Vol 21, Num 3, pp 343-355, issn 0377-0427Article

Pointwise approximation by algebraic polynomialsDAHLHAUS, R.Journal of approximation theory. 1989, Vol 57, Num 3, pp 274-277, issn 0021-9045Article

Approximation dans Lp par des polynômes suivant le système de WalshIVANOV, V. I.Matematičeskij sbornik (Moskva). 1987, Vol 134, Num 3, pp 386-403, issn 0368-8666Article

A relation between best approximations in the Chebyshev and the Gauges sensesSHISHA, O.Journal of approximation theory. 1986, Vol 47, Num 4, pp 323-325, issn 0021-9045Article

Best approximations in L1 are near best in Lp, p<1BROWN, L. G; LUCIER, B. J.Proceedings of the American Mathematical Society. 1994, Vol 120, Num 1, pp 97-100, issn 0002-9939Article

Approximations rationnelles de Tchebychev dans le cercle, sur la circonférence et sur un segmentPEKARSKIJ, A. A.Matematičeskij sbornik (Moskva). 1987, Vol 133, Num 1, pp 86-102, issn 0368-8666Article

The density of alternation points in rational approximationBORWEIN, P. B; KROO, A; GROTHMANN, R et al.Proceedings of the American Mathematical Society. 1989, Vol 105, Num 4, pp 881-888, issn 0002-9939Article

Approximations to xn and |x| a surveyREDDY, A. R.Journal of approximation theory. 1987, Vol 51, Num 2, pp 127-137, issn 0021-9045Article

Proceedings/Rational approximation and its applications in mathematics and physics, conference, Łańcut, 1985GILEWICZ, J; PINDOR, M; SIEMASZKO, W et al.Lecture notes in mathematics. 1987, Vol 1237, issn 0075-8434, XII-350 pConference Proceedings

Minimum relative error approximation for 1/tANDERSON, N.Numerische Mathematik. 1988, Vol 54, Num 2, pp 117-124, issn 0029-599XArticle

Rational approximation with real, negative zeros and polesREDDY, A. R.Journal of approximation theory. 1988, Vol 54, Num 2, pp 149-154, issn 0021-9045Article

Etude des lignes de la table rationnelle de Tchebychev pour les fonctions analytiques individuellesRUSAK, V. N.Vesci Akademii navuk BSSR. Seryâ fizika-matematyčnyh navuk. 1988, Num 6, pp 26-30, issn 0002-3574Article

A note on a result of BernsteinREDDY, A. R.Journal of approximation theory. 1986, Vol 47, Num 4, pp 336-340, issn 0021-9045Article

Push-the-error algorithm for nonlinear n-term approximationDAHMEN, W; PETRUSHEV, P.Constructive approximation. 2006, Vol 23, Num 3, pp 261-304, issn 0176-4276, 44 p.Article

The limits of a Chebyshev-type theory of restricted range approximationYINGGUANG SHI.Journal of approximation theory. 1988, Vol 53, Num 1, pp 41-53, issn 0021-9045Article

On the discrepancy of (na). IISCHOISSENGEIER, J.Journal of number theory (Print). 1986, Vol 24, Num 1, pp 54-64, issn 0022-314XArticle

On the non-normal two-point Padé tableCOOPER, S. C; MAGNUS, A; MCCABE, J. H et al.Journal of computational and applied mathematics. 1986, Vol 16, Num 3, pp 371-380, issn 0377-0427Article

On a problem in monotone approximationXINGPING SUN.Journal of approximation theory. 1989, Vol 57, Num 3, pp 239-244, issn 0021-9045Article

Dependence of alternants on functionsDUNHAM, C. B.Journal of approximation theory. 1988, Vol 53, Num 2, pp 163-166, issn 0021-9045Article

Structure of weak Descartes systemsZWICK, D.Journal of approximation theory. 1988, Vol 55, Num 3, pp 241-247, issn 0021-9045Article

Uniform strong unicity constants for subsets of C(X)BARTELT, M; SWETITS, J.Journal of approximation theory. 1988, Vol 55, Num 3, pp 304-317, issn 0021-9045Article

  • Page / 2701